BibTeX record journals/ijbidm/AshrafiTS07

download as .bib file

@article{DBLP:journals/ijbidm/AshrafiTS07,
  author    = {Mafruz Zaman Ashrafi and
               David Taniar and
               Kate A. Smith},
  title     = {Redundant association rules reduction techniques},
  journal   = {{IJBIDM}},
  volume    = {2},
  number    = {1},
  pages     = {29--63},
  year      = {2007},
  url       = {http://dx.doi.org/10.1504/IJBIDM.2007.012945},
  doi       = {10.1504/IJBIDM.2007.012945},
  timestamp = {Thu, 24 Jan 2008 12:43:31 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijbidm/AshrafiTS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}